# SDR SWAA991408

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND AFT ENTRY DOOR UPPER AND LOWER HINGE CUT OUTS ON FUSELAGE SKIN CRACKED.  REPAIRED SKIN PER SRM AND SWA RA NR 1-253-2147.
